MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCOLADE? DR; Implantable Pacemaker

BOSTON SCIENTIFIC CORPORATION ACCOLADE? DR; Implantable Pacemaker
Model Number L301
Medical Device Problem Code Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the communicator of this pacemaker displayed a yellow collecting wave.The patient removed their apple watch and power cycled the communicator, a patient-initiated interrogation (pii) was allowed; however, the yellow collecting wave still appeared.Analysis revealed the device and communicator were unable to communicate with one another.Technical services (ts) referred the patient to the clinic to discuss possible radio frequency (rf) settings.No adverse patient effects were reported.This pacemaker remains in service.Additional information was received and it was reported that this pacemaker was explanted and successfully replaced with a non-boston scientific device.No additional adverse patient effects were reported.This pacemaker has not been returned for analysis.
 
Additional Manufacturer Narrative
This report is being submitted to update the information in sections b5 and h6.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
ACCOLADE? DR
Common Device Name
Implantable Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50036635
Report Number2124215-2026-40029
Device Sequence Number13248351
Product Code LWP
UDI-Device Identifier00802526559174
UDI-Public(01)00802526559174(17)170902
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/02/2017
Device Model NumberL301
Device Catalogue NumberL301
Device Lot Number717242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by ManufacturerNot provided
09/22/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/24/2026
09/23/2026
Date Device Manufactured09/02/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale